| Model Number |
FF-410535 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inflammation (1932); Seroma (2069)
| Date of Event |
08/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: late seroma and exchange from textured to smooth breast implants due to the patient¿s concern with the product.
Event or Problem Description
Physician reported left side late seroma and exchange from textured to smooth breast implants due to the patient¿s concern with the product.The device has been replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: seroma-late: unable to observe since it is a medical event and is not related to the device.Anxiety-product/procedure: unable to observe since it is a medical event and is not related to the device.Additional observations.Observed opening on the posterior side assessed as unidentified (tear) opening.(shell thickness within specification).Wear abrasion observed on the device.No further actions are required as the device was implanted.Additional, changed, and/or corrected data: d9, h3, h6.
Additional Manufacturer Narrative
The event of inflammation is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Healthcare professional reported "hole in radius", rupture was confirmed via imaging, fibrosis and chronic inflammation via biopsy report.The device has been explanted and replaced.